# SDR KCSA202311291148

- Difficulty date: November 29, 2023
- Submitted: November 30, 2023
- Operation: Air carrier
- Aircraft: N766CK
- Make and model: Boeing 747481F
- Aircraft serial: 34016
- Aircraft time: 62,366 hours, 12,255 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Part number: UNKNOWN
- Condition: Inoperative
- Location: Unknown
- Stage of operation: IN
- How discovered: C
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

EMERGENCY LIGHTS AT L1 DOOR DO NOT OPERATE
